Restricted Range Inequalities

  • Eli Levin
  • Doron S. Lubinsky
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)


We establish restricted range inequalities in all \( L_{p} \) norms. These are extensions of the classical Mhaskar-Saff identities.


  1. 25.
    Eli Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights,Springer, New York, 2001.Google Scholar
  2. 36.
    H. N. Mhaskar and E. B. Saff, Extremal Problems for Polynomials with Exponential Weights, Trans. Amer. Math. Soc., 285(1984), 203–234.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The Author(s) 2018

Authors and Affiliations

  • Eli Levin
    • 1
  • Doron S. Lubinsky
    • 2
  1. 1.Department of MathematicsOpen University of IsraelTel-AvivIsrael
  2. 2.MathematicsGeorgia Inst of TechnologyAtlantaUSA

Personalised recommendations